Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at May 30, 2015, 2:21 PM CDT for Dimmit County, Uvalde County, Zavala County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 2:21 PM CDT (19:21 UTC)
- Expired
- May 30, 2015, 3:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
Counties Dimmit County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 92 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 7.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2508 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
152
WWUS84 KEWX 301921
SPSEWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CDT SAT MAY 30 2015
TXZ203-204-218-219-228-302015-
DIMMIT TX-ZAVALA TX-MEDINA TX-FRIO TX-UVALDE TX-
221 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA...ZAVALA...
WESTERN FRIO...SOUTHEASTERN UVALDE AND DIMMIT COUNTIES UNTIL 315 PM
CDT...
AT 220 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UVALDE TO NEAR
ASHERTON...AND MOVING EAST AT 30 MPH.
TORRENTIAL RAINFALL UP TO 2 INCHES...HALF INCH HAIL AND WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UVALDE...CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...LA PRYOR...
BATESVILLE...SABINAL...ASHERTON...LAS VEGAS...FRIO TOWN...D'HANIS...
WINTER HAVEN...CATARINA...WASHER...UVALDE ESTATES...LAS COLONIAS...
LOMA VISTA...CHULA VISTA-RIVER SPUR...KNIPPA AND BRUNDAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2831 9991 2944 9993 2949 9924 2864 9929
2864 9939 2821 9940
TIME...MOT...LOC 1920Z 271DEG 26KT 2929 9975 2839 9974
$$
MOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 30, 12:57 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 30, 12:57 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1257 PM CDT SAT MAY 30 2015 .AVIATION... /18Z TAFS/ A LINE OF STORMS LEAVING KDRT WILL CONTINUE TO PUSH TO THE EAST SOUTHEAST THIS AFTERNOON. EMBEDDED STRONG TO SEVERE STORMS ARE POSSIBLE WITH THIS LINE AS IT MERGES WITH OTHER BOUNDARIES AND A WEAK COLD FRONT EXPECTED TO MOVE ACROSS THE AREA MID TO LATE AFTERNOON. MVFR CONDITIONS ARE FORECAST TO PREVAIL FOR MOST OF THE FORECAST PERIOD WITH IFR VBSYS WITH STORMS MOVING ACROSS AREA TERMINALS ALONG THE I-35 LATE THIS AFTERNOON AND EVENING. && .PREV DISCUSSION... /ISSUED 934 AM CDT SAT MAY 30 2015/ UPDATE... CURRENT CONDITIONS ACROSS THE AREA SHOW AN OUTFLOW BOUNDARY FROM UVALDE TO SAN ANTONIO TO LA GRANGE LEFT OVER FROM THE LINE OF STORMS THAT PUSHED THROUGH THIS MORNING. BEHIND THIS LINE SKIES HAVE CLEARED OUR ALLOWING TEMPERATURES TO WARM. ACROSS THE WEST THE NEXT LINE OF SHOWERS AND THUNDERSTORMS IS PUSHING INTO VAL VERDE COUNTY. HAVE ADJUSTED THE POPS/QPF/WEATHER GRIDS TO FOCUS THE HIGHEST CHANCES OF PRECIPITATION ACROSS THE WEST THIS MORNING WITH THIS LINE. RECENT RUNS OF THE HRRR TAKE THIS COMPLEX TO THE SOUTHEAST ALONG THE RIO GRANDE RIVER AND THE RIO GRANDE PLAINS. THE MAIN THREATS WILL BE BRIEF GUSTY WINDS UP TO 40 MPH AND SOME SMALL HAIL. BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE AS THIS LINE RACES TO THE SOUTHEAST. THE HIGH RESOLUTION MODELS THEN DEVELOP MORE SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON ALONG THE LEFT OVER OUTFLOW BOUNDARIES DUE TO NOT ONLY DAY TIME HEATING BUT ALSO A WEAK FRONTAL BOUNDARY. LEFT THE FLASH FLOOD WATCH AS IS FOR NOW. CURRENT THINKING IS THAT MOST AREAS WILL SEE BETWEEN HALF AN INCH TO AN INCH THROUGH TODAY AND THIS EVENING...WITH ISOLATED TOTALS UP TO 2 AND 3 INCHES WITH THE SLOWER MOVING OR MORE INTENSE THUNDERSTORMS. PREV DISCUSSION... /ISSUED 642 AM CDT SAT MAY 30 2015/ AVIATION... SHRA/ISOLD TSRA CURRENTLY ALONG A BOUNDARY FROM KDRT TO KERV TO KBMQ TO KILE WILL SLOWLY WEAKEN AS IT MOVES TO THE SE ACROSS SOUTH CENTRAL TEXAS THIS MORNING. BOUNDARIES AND A COLD FRONTAL PASSAGE WILL LEAD TO SHRA/TSRA MIDDAY INTO TONIGHT. HAVE GONE WITH SHRA/TSRA AT THE TAF SITES FOR 12Z TO 14Z AND TEMPOS FOR TSRA FOR THIS AFTERNOON INTO EVENING WITH VCSH OTHERWISE. IFR/MVFR CIGS BECOME VFR WITH THE PASSAGE OF THE BOUNDARY AND WILL GENERALLY REMAIN VFR FOR THE REST OF TODAY THROUGH SUNDAY MORNING...EXCEPT FOR MVFR CIGS IN SHRA/TSRA AND POSSIBLY A PERIOD TONIGHT. S TO SE WINDS 5 TO 10 KTS WILL TURN TO N TO NE WITH THE SURFACE BOUNDARIES AND FRONTAL PASSAGE. SOME GUSTS TO 50 KTS AND GR ARE POSSIBLE IN AND NEAR TSRA. PREV DISCUSSION... /ISSUED 253 AM CDT SAT MAY 30 2015/ SHORT TERM (TODAY THROUGH SUNDAY)... THE MAIN HIGHLIGHT THIS PERIOD WILL FOCUS ON THE CURRENTLY ONGOING THUNDERSTORM COMPLEX N/NW OF THE REGION AND ITS EVOLUTION THROUGH THE DAY TODAY THAT COULD RESULT IN LOCALLY HEAVY RAINFALL AND FLASH FLOODING. WILL BUMP UP THE TIMING OF THE FLASH FLOOD WATCH TO START AT 4AM THIS MORNING GIVEN CURRENT TRENDS AND CONTINUE IT THROUGH 7AM SUNDAY. CURRENT RADAR IMAGERY ACROSS THE STATE OF TEXAS REVEALS A SOUTHWARD TRAVELING THUNDERSTORM COMPLEX. RADAR TRENDS INDICATE A GUST FRONT/OUTFLOW BOUNDARY HAD DEVELOPED OUT WELL AHEAD OF THE COMPLEX AS IT PUSHES SOUTH AND THIS WILL LIKELY UNDERCUT THE UPDRAFTS AND KEEP THEM IN A WEAKENED STATE. THE QUESTION BECOMES HOW WILL THIS OUTFLOW BOUNDARY OR ANOTHER POSSIBLE BOUNDARY FROM THE STORMS CURRENTLY IN NEW MEXICO AND HOW THEY MAY INTERACT WITH A SEA-BREEZE WILL SHAPE TODAY'S RAIN AND THUNDERSTORM POTENTIAL. TODAY'S RESULTANT STORM ACTIVITY WILL BE HIGHLY MESOSCALE DRIVEN WITH SOME AID ON THE SYNOPTIC SCALE AS A WEAK SHORTWAVE TROUGH WILL BE OVER THE REGION. OVERALL, FEEL HRRR/RAP HAVE DECENT HANDLE ON CURRENT SITUATION AND OVERALL SIGNALS FROM SPC SSEO SUGGEST THAT SOUTHWARD PROGRESSING BOUNDARY AND WEAKENING STORMS WILL ENTER HILL COUNTRY AROUND 4-5AM. GENERAL BAND OF LIGHT TO MODERATE RAIN MAY MAKE IT TO THE I-35 CORRIDOR NEAR 8-10AM WITH SOUTHERN AREAS REMAINING DRY THROUGH NOON. THE QUESTION WILL BE HOW MUCH MOMENTUM WILL THIS BOUNDARY HAVE AND HOW MUCH CLOUD COVER COULD RESULT. IF MOMENTUM SLOWS AND SETS UP A CONVERGENCE BOUNDARY WITH THE SEA-BREEZE IN AN UNSTABLE ENVIRONMENT THEN THE CONDITIONS WILL BE SET FOR LOCALIZED SHOWERS AND STORMS WITH LOCALIZED HEAVY RAINFALL DURING THE AFTERNOON. A SECOND SCENARIO IS THAT THE OUTFLOW CONTINUES THROUGH MUCH OF THE REGION THROUGH LATE MORNING AND A SECOND BOUNDARY (FROM CURRENT NEW MEXICO STORMS) IN COMBO WITH WEAK FRONT IN ASSOCIATION WITH THE SHORTWAVE TROUGH AND ALSO ACTS TO HELP TRIGGER LOCALIZED HEAVY SHOWERS AND STORMS. A THIRD SCENARIO WOULD BE THE FIRST BOUNDARY HANGS UP OVER THE REGION BUT WITH SLIGHTLY STRONGER CONVECTION INITIALLY THIS MORNING AND CREATES MORE CLOUD COVER/STRATIFORM RAIN. THIS WOULD DEPLETE SOME OF THE AVAILABLE BUOYANT ENERGY LATER THIS AFTERNOON BY KEEPING TEMPS DOWN AND KEEP THE ATMOSPHERE SLIGHTLY MORE STABLE. AT THIS STAGE...FEEL THE FIRST TWO SCENARIOS ARE MORE LIKELY AND HAVE A CONCERN FOR LOCALIZED HEAVY RAINFALL OF 1-2 INCHES WITH LOCALIZED 3 INCHES OVER ALREADY SATURATED GROUND. THESE CONDITIONS COULD LEAD TO RAPID RUN-OFF AND LOCALIZED FLASH FLOODING. WILL MAINTAIN THE FLOOD WATCH AS IS AREA WISE GIVEN PWATS 1.6" AND THE NUMEROUS TRIGGERS POSSIBLE. OVERALL HEAVY RAIN THREAT WILL DIMINISH THROUGH SUNDAY MORNING. FOR SUNDAY...LINGERING SHOWERS AND SOME ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AS THE BASE OF THE TROUGH PIVOTS ACROSS THE REGION. WHILE RAIN WILL BE POSSIBLE...HEAVY RAIN DOES NOT APPEAR LIKELY AT THIS POINT. LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... A MUCH NEEDED BREAK FROM THE ACTIVE WET PATTERN FINALLY LOOKS TO DEVELOP IN THE LONG TERM PERIOD WITH NO MAJOR IMPACT WEATHER HIGHLIGHTS. BY MONDAY...GLOBAL MODELS ARE IN AGREEMENT THAT THE TROUGH FROM SUNDAY WILL LINGER AND POSSIBLY CLOSE OFF IN THE NORTHERN GULF OR LOWER MISSISSIPPI RIVER VALLEY. SHORTWAVE RIDGING AND DEEPER MID TO UPPER LEVEL NORTHERLY FLOW MONDAY THROUGH WEDNESDAY SHOULD KEEP MOST OF THE AREA DRY. THE ONLY SMALL CAVEAT WOULD BE LIMITED MOISTURE RETURN IN THE LOW-LVLS FROM SE SURFACE WINDS. THERE MAY BE SOME SEA- BREEZE ACTIVITY THAT COULD MAKE INTO FAR SE COASTAL PRAIRIE ZONES BUT COVERAGE IS NOT EXPECTED TO BE HIGH. GLOBAL MODELS DIVERGE MID-WEEK ON STRENGTH OF THE RIDGE OVER TEXAS WITH GFS BEING WEAKER WITH IMPULSES RIDING THE NORTH EDGE ACROSS THE PANHANDLE WHILE ECMWF IS MUCH STRONGER WITH LITTLE EVIDENCE OF DISTURBANCES. WILL HAVE TO MONITOR HOW THIS EVOLVES AND WATCH FOR ANY NW FLOW TSTORM COMPLEX DEVELOPING ON THE DRYLINE IN FAR W/NW TEXAS AND POSSIBLY SHIFTING THIS DIRECTION. CONFIDENCE IN THIS POSSIBILITY IS NOT HIGH AT THIS POINT HOWEVER. GFS ENSEMBLES SUPPORT THE ECMWF AND IT APPEARS A WEAK TO MODERATE OMEGA BLOCK COULD TAKE FORM MID TO LATE WEEK WITH TEXAS UNDER THE DRIER RIDGE. THIS WILL ALLOW FOR SWOLLEN AND ELEVATED RIVER LEVELS TO RECEDE. TEMPERATURES SHOULD BE NEAR NORMAL WITH READINGS IN THE UPPER 80S/LOW 90S AND LOWS IN THE UPPER 60S/NEAR 70. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 83 64 86 66 / 40 20 0 10 - AUSTIN BERGSTROM INTL AIRPORT 64 82 61 85 64 / 40 20 0 10 0 NEW BRAUNFELS MUNI AIRPORT 67 84 64 87 66 / 50 20 0 - 0 BURNET MUNI AIRPORT 64 80 62 84 65 / 40 10 0 10 0 DEL RIO INTL AIRPORT 66 86 69 89 70 / 50 20 - 10 0 GEORGETOWN MUNI AIRPORT 65 81 62 84 65 / 40 10 0 - - HONDO MUNI AIRPORT 66 84 65 87 66 / 50 20 - 10 0 SAN MARCOS MUNI AIRPORT 65 82 63 85 65 / 50 20 0 - 0 LA GRANGE - FAYETTE REGIONAL 68 83 63 85 67 / 50 20 - 10 0 SAN ANTONIO INTL AIRPORT 67 84 66 86 68 / 40 20 0 10 0 STINSON MUNI AIRPORT 68 84 67 86 67 / 40 20 0 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 30, 12:38 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1238 PM CDT SAT MAY 30 2015 TXZ171>173-183>194-204>209-220>225-311745- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 1238 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY RAINS ARE APPEARING LESS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ202-203-217>219-228-311745- KINNEY-UVALDE-MAVERICK-ZAVALA-FRIO-DIMMIT- 1238 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PARTS OF THE RIO GRANDE PLAINS UNTIL 7 PM THIS EVENING DUE TO A LINE OF SHOWERS AND THUNDERSTORMS PUSHING EAST ACROSS THE AREA. GUSTY THUNDERSTORM WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY RAINS ARE APPEARING LESS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AS THESE STRONG TO SEVERE STORMS PUSH EAST ACROSS THE RIO GRANDE PLAINS.
In the hours before
Local storm report, May 30, 2:02 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG DEL RIO 29.38N 100.90W
05/30/2015 VAL VERDE TX PUBLIC
TREES BLOWN DOWN ON PLAZA AVE
&&
CORRECTED EVENT TIME
EVENT NUMBER EWX1500599
CVPLocal storm report, May 30, 2:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG DEL RIO 29.38N 100.90W
05/30/2015 VAL VERDE TX PUBLIC
LARGE TREE BLOWN DOWN ONTO ROAD AT EAST 10TH STREET.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER EWX1500600
CVPLocal storm report, May 30, 2:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 6 N BOERNE 29.89N 98.74W
05/30/2015 M0.70 INCH KENDALL TX PUBLIC
&&
EVENT NUMBER EWX1500601
CVPSpecial weather statement, May 30, 2:15 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
215 PM CDT SAT MAY 30 2015
TXZ186-187-189>191-205>208-302000-
CALDWELL TX-KENDALL TX-BEXAR TX-BLANCO TX-BANDERA TX-COMAL TX-
GUADALUPE TX-KERR TX-HAYS TX-
215 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GUADALUPE...
COMAL...HAYS...NORTHWESTERN CALDWELL...KENDALL...SOUTHWESTERN
BLANCO...NORTHEASTERN BANDERA...NORTHWESTERN BEXAR AND SOUTHEASTERN
KERR COUNTIES UNTIL 300 PM CDT...
AT 213 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS ALONG AND 20 MILES EITHER SIDE A LINE FROM HUNT TO
KENDALIA TO SAN MARCOS. THE STORMS ARE MOVING EAST TO SOUTHEAST AT 20
MPH.
BRIEF TORRENTIAL RAINFALL OVER 1 INCH...HALF INCH HAIL AND WIND
GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...MEDINA...SAN MARCOS...KERRVILLE...BOERNE...COMFORT...
WIMBERLEY...BLANCO...BANDERA...CANYON LAKE DAM...KYLE...BUDA...FAIR
OAKS RANCH...CANYON LAKE...BULVERDE...INGRAM...WOODCREEK...
MARTINDALE...UHLAND AND NIEDERWALD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3010 9781 3003 9771 2971 9783 2972 9930
3010 9930 3014 9846
TIME...MOT...LOC 1913Z 292DEG 16KT 2987 9867
MOLocal storm report, May 30, 2:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL 5 N BOERNE 29.87N 98.74W
05/30/2015 M0.25 INCH KENDALL TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500602
CVPSpecial weather statement, May 30, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CDT SAT MAY 30 2015
TXZ203-204-218-219-228-302015-
DIMMIT TX-ZAVALA TX-MEDINA TX-FRIO TX-UVALDE TX-
221 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA...ZAVALA...
WESTERN FRIO...SOUTHEASTERN UVALDE AND DIMMIT COUNTIES UNTIL 315 PM
CDT...
AT 220 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UVALDE TO NEAR
ASHERTON...AND MOVING EAST AT 30 MPH.
TORRENTIAL RAINFALL UP TO 2 INCHES...HALF INCH HAIL AND WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UVALDE...CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...LA PRYOR...
BATESVILLE...SABINAL...ASHERTON...LAS VEGAS...FRIO TOWN...D'HANIS...
WINTER HAVEN...CATARINA...WASHER...UVALDE ESTATES...LAS COLONIAS...
LOMA VISTA...CHULA VISTA-RIVER SPUR...KNIPPA AND BRUNDAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2831 9991 2944 9993 2949 9924 2864 9929
2864 9939 2821 9940
TIME...MOT...LOC 1920Z 271DEG 26KT 2929 9975 2839 9974
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:24 AM CDT | Special Weather Statement | EWX | Edwards, Gillespie, Kerr, Llano, Real, Val Verde | 51 min |
| May 30, 5:11 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more | 64 min |
| May 30, 9:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 30, 11:26 AM CDT | Areal Flood Advisory | EWX | Val Verde | 109 min |
| May 30, 11:26 AM CDT | Special Weather Statement | EWX | Edwards, Kinney | 64 min |
| May 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 40 min |
| May 30, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 30, 1:14 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 2 hr |
| May 30, 1:23 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 30, 1:28 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 47 min |
| May 30, 2:15 PM CDT | Special Weather Statement | EWX | Bandera, Comal, Hays, Kendall | 45 min |
| May 30, 2:40 PM CDT | Flash Flood Warning | EWX | Kinney, Uvalde | 3 hr |
| May 30, 2:46 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Hays, Kendall and 2 more | 4 hr |
| May 30, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell, Comal, Hays, Kendall | 36 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 43 min |
| May 30, 3:39 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 4 hr |
| May 30, 3:43 PM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 30, 3:54 PM CDT | Special Weather Statement | EWX | Medina | 51 min |
| May 30, 3:59 PM CDT | Special Weather Statement | EWX | Bexar, Guadalupe | 61 min |
| May 30, 4:10 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 49 min |
| May 30, 4:11 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
| May 30, 4:21 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Medina, Wilson | 4 hr |
| May 30, 4:36 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 39 min |
| May 30, 4:40 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe | 4 hr |
| May 30, 4:43 PM CDT | Special Weather Statement | EWX | Travis | 47 min |
| May 30, 4:53 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 30, 5:00 PM CDT | Special Weather Statement | EWX | Fayette | 45 min |
| May 30, 5:21 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Karnes | 39 min |
| May 30, 5:25 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| May 30, 5:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| May 30, 5:57 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 4 hr |
| May 30, 6:19 PM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.